| Model Number |
8884773006 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Submit date: 2017-09-26.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, on (b)(6) 2017, the enteral pump set leak set prior to priming.
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.If the sample is received, the complaint will be reopened for investigation.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.